RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2018, Number 2, Pages 54–73 (Mi basm476)  

Research articles

On the solvability of a class of boundary value problems for systems of the integral equations with power nonlinearity on the whole axis

Kh. A. Khachatryana, S. M. Andriyanb, A. A. Sisakyanb

a Institute of Mathematics of National Academy of Sciences of RA, 24/5, Marshal Baghramian pr., Yerevan 0019, Armenia
b Armenian National Agrarian University, 74, Teryan St., Yerevan 0009, Armenia

Abstract: We investigate a class of boundary value problems for systems of convolution type integral equations on the whole axis with power nonlinearity. These problems have a direct application in the $p$-adic theory of open-closed strings. We prove the existence of odd rolling solutions to the problems. We also establish the integral asymptotic for the constructed solutions. The results are illustrated by examples of the equations under consideration.

Keywords and phrases: system of integral equations, nonlinearity, singularity, iterations, solution limit, boundary value problem, pointwise convergence.

Full text: PDF file (197 kB)
References: PDF file   HTML file

Document Type: Article
MSC: 45G15, 45G05, 65R20
Received: 19.03.2018
Language: English

Citation: Kh. A. Khachatryan, S. M. Andriyan, A. A. Sisakyan, “On the solvability of a class of boundary value problems for systems of the integral equations with power nonlinearity on the whole axis”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2018, no. 2, 54–73

Citation in format AMSBIB
\Bibitem{KhaAndSis18}
\by Kh.~A.~Khachatryan, S.~M.~Andriyan, A.~A.~Sisakyan
\paper On the solvability of a~class of boundary value problems for systems of the integral equations with power nonlinearity on the whole axis
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2018
\issue 2
\pages 54--73
\mathnet{http://mi.mathnet.ru/basm476}


Linking options:
  • http://mi.mathnet.ru/eng/basm476
  • http://mi.mathnet.ru/eng/basm/y2018/i2/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:150
    Full text:36
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019